# SDR 97ZZZX4885

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1TC
- Make and model: Pilats PC12
- Aircraft serial: 130
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 9599020134
- Condition: Failed
- Location: Cabin Temp
- Part time: 1,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AND OWNERS REPORT THE COCKPIT AND CABIN ARE GETTING TOO HOT AND CANNOT CONTROL TEMPERATURE WITH THE E.C.S. IN AUTOMODE AND THE MANUAL MODE.  VISUALLY INSPECTED TEMPERATURE CONTROL VALVE AND CANNOT SEE VALVE OPENING OR CLOSING.
